# SDR DL72S991433

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 481 & 681 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 5 CRACKS ALONG THE JOINT.  THE SKIN LAP WAS CUTOUT ALONG THE ENTIRE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367640-14, REV A.
